# SDR GLBA20110815H

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 29,604 hours, 30,798 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WAS COMMANDED UP AND THE RT MAIN GEAR DID NOT COME UP, 2 RED A & B LIGHTS ILLUMINATED ALONG WITH 2 GREEN A & B LIGHTS ON THE RIGHT GEAR.  MX REPLACED THE A RT BROKEN GEAR DOOR HINGE, OPS CK GOOD IAW EMB 32-60-00, ALL CHECKS GOOD.
